# SDR P5CA9800776

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE NOSE COWL SKIN DENTED AT 0630 POSITION.  REPAIRED NOSE COWL PANEL AT 0630 POSITION PER SRM 51-40-07.
